# SDR MHI2005F00000

- Difficulty date: July 21, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N406LH
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5111
- Engine: Allsn 250C20F
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 355A1405220202
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REF NR: 104942) DURING INSPECTION, FOUND THE UPPER STABILIZER FIN, RT LWR DOUBLER AND NOSE SKIN CRACKED FROM THE 2ND FORWARD RIVET OF THE DOUBLER ACCROSS THE NOSE SKIN. REPLACED STABILIZER WITH SERVICEABLE STABILIZER.  (K)
